# SDR FDEA201708012091

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 94,394 hours, 39,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO PUT NEW ARD ON ACFT, FOUND L1 DOOR ARMED WENT THRU L2 DOOR AND AFTER TRYING TO RESET  L1 DOOR BOTTLE BLEW AND SLIDE FELL OUT OF RETAINER  CASE.  REMOVED AND REPLACED THE L1 DOOR EVACUATION SLIDE CONTAINER IAW MM 25-61-01-2. OK FOR SERVICE
